# SDR GLBA97064

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPI - GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH IN FLIGHT.  MAINTENANCE ADJUSTED NOSE GEAR DOWNLOCK SWITCH.  (M)
